# SDR K11A2020021240502

- Difficulty date: January 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 55,606 hours, 38,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN AFT PIT AT EXISTING TOOLING HOLE STA 967 RBL 1
